# SDR CA091013001

- Difficulty date: September 30, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617303
- Condition: Failed
- Location: Hyd System
- Part time: 3,270 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, HYD PUMP EDP NR 2 FAILED. AFTER NORMAL LANDING PILOT WROTE: NR 2 ENG HYD PUMP U/S NR 2 RUD HYD CAUTION LIGHT ON ON GROUND NWS U/S WITHOUT ANY CAUTION.  PERFORMED FLUSHING OF THE NR 2 HYD SYS IAW AMM TASK 29-10-00-617-803 TR 29-108. IN ADDITION TO FAILED EDP NR 2 PUMP PN 66173-03, SN K0538, REPLACED POWER TRANSFER UNIT PN 51149-04 SN K0251 AND NLG SOLENOID SEQUENCE VALVE PN 48302-5, SN FAH0754.
